Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Singular integrals with exponential weights


Author: E. Prestini
Journal: Proc. Amer. Math. Soc. 124 (1996), 1171-1175
MSC (1991): Primary 42A50; Secondary 43A80
MathSciNet review: 1317046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the operators

\begin{equation*}\overline{V} f (t)= \frac{1}{w(t)} V(f(r) w(r)) (t) \end{equation*}

where $V$ is the Hardy-Littlewood maximal function, the Hilbert transform or Carleson operator.

Under suitable conditions on the weight $w(t)$ of exponential type, we prove boundedness of $\overline{V}$ from $L^{p}$ spaces, defined on $[1, +\infty )$ with respect to the measure $w^{2}(t) dt,$ to $L^{p} + L^{2},\ 1 < p\leq 2,$ with the same density measure. These operators, that arise in questions of harmonic analysis on noncompact symmetric spaces, are bounded from $L^{p}$ to $L^{p}, 1 < p < \infty ,$ if and only if $p=2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A50, 43A80

Retrieve articles in all journals with MSC (1991): 42A50, 43A80


Additional Information

E. Prestini
Affiliation: Department of Mathematics, University of Rome, Tor Vergata, 00133 Rome, Italy
Email: prestini@mat.utovrm.it

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03272-8
PII: S 0002-9939(96)03272-8
Received by editor(s): October 7, 1994
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society